# SDR C2XA06IA025

- Difficulty date: February 27, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N13913
- Make and model: Emb EMB-145LR
- Aircraft serial: 145438
- Aircraft time: 1,149 hours, 8,657 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MCI - FLIGHT 3006, THE CREW REPORTED THAT UPON ROTATION, LANDING GEAR AIR GROUND FAIL MESSAGE APPEARED ON EICAS, AND THE GEAR WOULD NOT RETRACT.  THE AIRCRAFT DIVERTED TO MCI WHERE IT LANDED WITHOUT INCIDENT. MAINTENANCE PERFORMED FUNCTIONAL CHECKS, AND OPERATIONAL CHECKS OF THE LANDING GEAR RETRACTION/EXTENSION SYSTEM WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
